×

zbMATH — the first resource for mathematics

Oscillation of two-dimensional linear second-order differential systems. (English) Zbl 0571.34024
The authors discuss oscillatory behaviour of solutions of a system of second order linear differential equations, verifying and improving a conjecture of D. Hinton and R. T. Lewis [Rocky Mt. J. Math. 10, 751-766 (1980; Zbl 0485.34021)].
Reviewer: F.Brower

MSC:
34C10 Oscillation theory, zeros, disconjugacy and comparison theory for ordinary differential equations
34A30 Linear ordinary differential equations and systems
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Etgen, G.J; Pawlowski, J.F, Oscillation criteria for second-order self-adjoint differential systems, Pacific J. math., 66, 99-110, (1976) · Zbl 0355.34017
[2] Hinton, D; Lewis, R.T, Oscillation theory for generalized second-order differential equations, Rocky mountain J. math., 10, 751-766, (1980) · Zbl 0485.34021
[3] Kwong, Man Kam; Kaper, H.G; Akiyama, K; Mingarelli, A.B, Oscillation of linear second-order differential systems, (), 85-91 · Zbl 0556.34026
[4] Kwong, Man Kam; Zettl, A, Integral inequalities and second-order linear oscillation, J. differential equations, 45, 16-33, (1982) · Zbl 0498.34022
[5] Mingarelli, A, On a conjecture for oscillation of second-order ordinary differential systems, (), 593-598 · Zbl 0487.34030
[6] Mingarelli, A, An oscillation criterion for second-order self-adjoint differential systems, C. R. math. rep. acad. sci. Canada, 2, 287-290, (1980) · Zbl 0454.34032
[7] Reid, W.T, Sturmian theory for ordinary differential equations, (1980), Springer-Verlag New York · Zbl 0459.34001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.